# SDR DALA2025042103046

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 93,787 hours, 43,628 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tach Generator
- Condition: Failed
- Location: Autobrakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3223 - DIV - TO ORD FOR LONGER RUNWAY DUE TO AN AUTO BRAKES FAULT DURING THE APPROACH. CORRECTIVE ACTION: REPLACED #4 TACH DRIVE GENERATOR AND DAMAGED #4 WHEEL HUBCAP CLAMP. (LP: 7504188)
